MathSciNet Relay Station
MathSciNet bibliographic data
MR2029196 34L15 (35J20 35P05 49R50 60J80)
Chen, Mufa; Zhang, Yuhui; Zhao, Xiaoliang Dual variational formulas for the first Dirichlet eigenvalue on half-line. Sci. China Ser. A 46 (2003), no. 6, 847–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement